Mr Peter Geoff Brown
Honorary Senior Lecturer

Mr Peter Geoff Brown

Science
Sch of Mathematics & Statistic

ADMINISTRATIVE DUTIES

Deputy Director of First Year

RESEARCH INTERESTS

Number Theory, History of Mathematics

TEACHING DUTIES

2016: Mathematics 1A Calculus, Linear Algebra, Discrete Mathematics, NT Greek (General Education)

AWARDS

Vice Chancellor's Teaching Award 2009.

 

 

Phone
9385 7106
Location
School of Mathematics and Statistics University of New South Wales Sydney NSW 2052 The Red Centre Room RC-5106

Publications

  • Journal articles | 2015
    Mr Peter Geoff Brown
    Izadi F; Naghdali RF; Brown PG, 2015, 'Some quartic diophantine equations in the Gaussian integers', Bulletin of the Australian Mathematical Society, vol. 92, pp. 187 - 194, http://dx.doi.org/10.1017/S0004972715000465
    Journal articles | 2014
    Mr Peter Geoff Brown
    Barrington F; Brown PG, 2014, 'AMSI monitoring of participation in Year 12 mathematics', Australian Mathematical Society Gazette, vol. 41, pp. 221 - 225, http://www.austms.org.au/Gazette+Volume+41+Number+4+September+2014
    Journal articles | 2013
    Mr Peter Geoff Brown
    Brown PG, 2013, 'The modified Mobius function', WSEAS Transactions on Computers, vol. 12, pp. 1 - 7, http://wseas.org/cms.action?id=6937
    Journal articles | 2010
    Mr Peter Geoff Brown
    Brown PG, 2010, 'Modifying Möbius', Australian Mathematical Society Gazette, vol. 37, pp. 244 - 249
    Journal articles | 2009
    Mr Peter Geoff Brown
    Crimp S; Howden M; Laing A; Gaydon D; Gartmann A; Brown P, 2009, 'Managing future agricultural production in a variable and changing climate', IOP Conference Series: Earth and Environmental Science, vol. 6, pp. 372006 - 372006, http://dx.doi.org/10.1088/1755-1307/6/37/372006
    Journal articles | 2008
    Mr Peter Geoff Brown
    Brown PG; Thongjunthug T, 2008, 'Elliptic Curves over Q(i)', Australian Mathematical Society Gazette, vol. 135, pp. 264 - 270
    Journal articles | 2005
    Mr Peter Geoff Brown
    Brown PG, 2005, 'Some comments on inverse arithmetic functions', MATHEMATICAL GAZETTE, vol. 89, pp. 403 - 408, http://dx.doi.org/10.1017/S0025557200178246
    Journal articles | 2005
    Mr Peter Geoff Brown
    Brown PG, 2005, 'Fitting triangles to a square', MATHEMATICAL GAZETTE, vol. 89, pp. 461 - 464, http://dx.doi.org/10.1017/S0025557200178362
    Journal articles | 2002
    Mr Peter Geoff Brown
    Brown PG, 2002, 'How to earn a million dollars', Parabola, vol. 38, pp. 25 - 34
    Journal articles | 2002
    Mr Peter Geoff Brown
    Brown PG; Hirschhorn MD, 2002, 'A note on the Pell equation x2-(m2-4)y2 =1', Australian Mathematical Society Gazette, vol. 29, pp. 273 - 276
    Journal articles | 2001
    Mr Peter Geoff Brown
    Singleton G; Krebs CJ; Davis S; Chambers L; Brown P, 2001, 'Reproductive changes in fluctuating house mouse populations in southeastern Australia.', Proc Biol Sci, vol. 268, pp. 1741 - 1748, http://dx.doi.org/10.1098/rspb.2001.1638
    Journal articles | 2000
    Mr Peter Geoff Brown
    Brown PG, 2000, 'The manual of Domninus', The harvard review of philosophy, pp. 82 - 100
    Journal articles | 2000
    Mr Peter Geoff Brown
    Brown PG, 2000, 'Mathematics and the cultural revolution', Metascience, pp. 420 - 423
    Journal articles | 1999
    Mr Peter Geoff Brown
    Brown PG, 1999, 'Chinese mathematics: Its context and content', Metascience, pp. 321 - 324
    Journal articles | 1997
    Mr Peter Geoff Brown
    Brown PG, 1997, 'A note on Ramanujan`s conjectures regarding `Mersenne`s Primes`', Australian Mathematical Society Gazette, pp. 146 - 147

Awards

Grants

Media